Univoque numbers and an avatar of Thue–Morse

Volume 136 / 2009

Jean-Paul Allouche, Christiane Frougny Acta Arithmetica 136 (2009), 319-329 MSC: 11A63, 11B83, 11B85, 68R15, 11J81. DOI: 10.4064/aa136-4-2

Authors

  • Jean-Paul AlloucheCNRS, LRI, UMR 8623
    Université Paris-Sud, Bâtiment 490
    F-91405 Orsay Cedex, France
    e-mail
  • Christiane FrougnyLIAFA, CNRS UMR 7089
    Case 7014
    F-75205 Paris Cedex 13, France
    and
    Université Paris 8
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image